# SDR USAA2014052000001

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 61,994 hours, 42,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2L DOOR EMERGENCY EXIT LIGHT BROKEN.  REPLACED LIGHT ASSEMBLY, EMERGENCY LIGHT AT 2L DOOR CHECKED GOOD.
